On the full regularity of the free boundary for minima of Alt–Caffarelli functionals in Orlicz spaces
Keywords:
Full regularity, free boundary problem, Orlicz spacesAbstract
In this paper, we discuss two issues about the full regularity of the free boundary for overdetermined Bernoulli-type problems in Orlicz spaces. First, we show that in dimensionfor suitable N-functions
How to Cite
Braga, J. E. M., & Regis, P. R. P. (2022). On the full regularity of the free boundary for minima of Alt–Caffarelli functionals in Orlicz spaces. Annales Fennici Mathematici, 47(2), 961–977. https://doi.org/10.54330/afm.120561
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.